Hiroshima Mathematical Journal

Hardy’s inequality in Musielak-Orlicz-Sobolev spaces

Fumi-Yuki Maeda, Yoshihiro Mizuta, Takao Ohno, and Tetsu Shimomura

Full-text: Open access

Abstract

Our aim in this paper is to treat Hardy’s inequalities for Musielak-Orlicz-Sobolev functions on proper open subsets of $R^N$.

Article information

Source
Hiroshima Math. J., Volume 44, Number 2 (2014), 139-155.

Dates
First available in Project Euclid: 25 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1408972904

Digital Object Identifier
doi:10.32917/hmj/1408972904

Mathematical Reviews number (MathSciNet)
MR3251819

Zentralblatt MATH identifier
1316.46030

Citation

Maeda, Fumi-Yuki; Mizuta, Yoshihiro; Ohno, Takao; Shimomura, Tetsu. Hardy’s inequality in Musielak-Orlicz-Sobolev spaces. Hiroshima Math. J. 44 (2014), no. 2, 139--155. doi:10.32917/hmj/1408972904. https://projecteuclid.org/euclid.hmj/1408972904


Export citation